On minimization on Stiefel manifolds

Rapcsák, Tamás (2002) On minimization on Stiefel manifolds. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 143 (2). pp. 365-376.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2874

Update Item Update Item